# SDR J7SA2023073100366

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Emb EMB-550
- Aircraft serial: 55010055
- Aircraft time: 4,164 hours, 2,633 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO CREW HEARD A LOUD BANG AT FL450. AFTER FURTHER INSPECTION THEY NOTED THE PILOT SIDE WINDOW HAD CRACKED AND WAS BEGINNING TO DELAMINATE. CREW DID NOT DECLARE EMERGENCY. ATC TREATED IT AS ONE AND FIRE TRUCKS MET THE AIRCRAFT ON LANDING AT KSGF. REPLACED PILOT SIDE WINDOW IAW PRAETOR AMM 56-12-00. NO LEAKS NOTED.
